# SDR 98ZZZX4800

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20318
- Make and model: Beech V35B
- Aircraft serial: D10173
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 316
- Condition: Worn
- Location: Nlg Door
- Component: 354100772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ROD WORN IN NLG DOOR.
